Zukamin Cold TR Caps Product Specifications
-
Adults experiencing cold and flu symptoms
-
10 capsules per strip
-
To be taken with water after meals; not more than two capsules in 24 hours
-
One capsule every 12 hours or as directed by a physician
-
Store in a cool dry place away from direct sunlight
-
Capsules
-
Adults and children above 12 years
-
Paracetamol 500mg Phenylephrine 10mg Chlorpheniramine 4mg
-
Allopathic
-
Cold and Cough Medication
-
10 strips per box
-
Relief from cold cough and associated symptoms
-
Paracetamol Phenylephrine Chlorpheniramine
Other Products in 'Pharmaceutical Drugs' category
"We mainly export our products to the foreign countries."
&
We are accepting bulk order quantity.